Doctor insights on:
Climara Side Effects
Lightheadedness when walking around in 16 year old? Iron levels are on the low side, but still normal. Recently started climara (estradiol) 50mg patch
Placement of climara (estradiol): Where it stays on best, usually around lower abdomen. ...Read more
Replace: Replace it with a new patch. Make sue you put it on after showering when the skin is totally dry, before applying any lotions. ...Read more
Started Climara (estradiol) Pro patch a week ago and have been extremely tired. Is this normal and, if so, will it go away with time? Thank you!
No Drug Interactions: Phentermine is used to speed weight loss in overweight people Climara (estradiol) pro contains two female hormones: an estrogen and a progestin. It is used to reduce certain symptoms of menopause. There are no reported drug interactions and they can be taken safely together. Phentermine is sometimes used to fight the weight gain caused by Climara (estradiol) pro. Each has its own list of side effects. ...Read more
Daughters using climara (estradiol) 100mg patch cut in half , replaced every 7 days. After a day the patch is a bit frayed on the edges. Is it still doing its job?
I have been using Climara (estradiol) 25 2mg patches and am concerned about the length of my periods as they have been quite long (I am currently on my 20th day)
Climara (estradiol): I am concerned that you may be using estrogen without the use of progesterone with an intact uterus. If you are doing so this puts you at high risk not only for overgrowth of your uterine lining resulting in prolonged bleeding but of possible uterine cancer. Please make an appointment with your gynecologist right away for an examination and a discussion of your hormonal replacement therapy. ...Read more
Been in Climara (estradiol) Pro patch for 10 days. Age 61. I am having migraine headaches and am very depressed and tired. Should I remove patch? Thank you.
Depressed : Please don't remove the patch till you see your doctor. Regarding your depression you should have your doctor refer you to a Psychologist. Your problem won't go away overnight but over time the Psychologist will help you improve your emotional problems. Please let me know how things go. ...Read more